On some applications of the Clunie method

Zbigniew Jerzy Jakubowski

Annales Polonici Mathematici (1972)

  • Volume: 26, Issue: 2, page 211-217
  • ISSN: 0066-2216

How to cite


Zbigniew Jerzy Jakubowski. "On some applications of the Clunie method." Annales Polonici Mathematici 26.2 (1972): 211-217. <http://eudml.org/doc/263968>.

author = {Zbigniew Jerzy Jakubowski},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {211-217},
title = {On some applications of the Clunie method},
url = {http://eudml.org/doc/263968},
volume = {26},
year = {1972},

AU - Zbigniew Jerzy Jakubowski
TI - On some applications of the Clunie method
JO - Annales Polonici Mathematici
PY - 1972
VL - 26
IS - 2
SP - 211
EP - 217
LA - eng
UR - http://eudml.org/doc/263968
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.